# SDR REXA2024100900862

- Difficulty date: September 6, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 39,291 hours, 29,803 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: BA670300002961
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM LBL9 FROM FS 549 TO FS 570 AREAS OF CORROSION   REPAIRED IAW CRJ-700 SRM 53-00-41-201-001-A01 AND REO 670-53-31-943 REV -- DATED 09-20-2024.
